# SDR C1HA200381014

- Difficulty date: June 23, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Valve
- Part number: 658385
- Part serial: 6322925
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PVR ADVANCED THRUST LEVERS FROM IDLE TO APPROX 1.4 EPR NOTICED A COMPRESSOR STALL.  THIS HAPPENED TWICE ON APPROACH.  SUSPECT NR 2 ENGINE BECAUSE THE EPR'S JUMPED ERRATICALLY.  ALL OTHER INDICATIONS WERE NORMAL.
